# SDR SWAA2019062133999

- Difficulty date: May 14, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Corroded
- Location: Bs 794-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK CORRODED BETWEEN BS. 794 TO BS. 807, RBL 14.  REPAIRED CARGO TRACK PER EA AND ER.
